IJPAM: Volume 101, No. 3 (2015)
SECOND ORDER DIFFERENTIAL EQUATIONS
Department of Mathematics
J.R.S. College, Jamalpur
T. M. Bhagalpur University
Abstract. In this paper, the system for a pair of second order differential equations has been considered in . An equiconvergence theorem has been discussed under Fourier conditions.
Received: December 28, 2014
AMS Subject Classification: 34A30, 34L10, 34B08
Key Words and Phrases: equiconvergence, Fourier conditions, eigenfunction, integral equation
Download paper from here.
DOI: 10.12732/ijpam.v101i3.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 387 -